About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 746241, 12 pages
http://dx.doi.org/10.1155/2013/746241
Research Article

Global -Stability Analysis for Impulsive Stochastic Neural Networks with Unbounded Mixed Delays

1School of Mathematical Sciences, University of Jinan, Jinan 250022, China
2Computer Department, Jinan Vocational College, Jinan 250103, China

Received 19 October 2012; Accepted 14 December 2012

Academic Editor: Chuandong Li

Copyright © 2013 Lizi Yin and Xinchun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the global -stability in the mean square of impulsive stochastic neural networks with unbounded time-varying delays and continuous distributed delays. By choosing an appropriate Lyapunov-Krasovskii functional, a novel robust stability condition, in the form of linear matrix inequalities, is derived. These sufficient conditions can be tested by MATLAB LMI software packages. The results extend and improve the earlier publication. Two numerical examples are provided to illustrate the effectiveness of the obtained theoretical results.